# SDR 07FDEA04886

- Difficulty date: November 20, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR-56R, FR-59 TO FR-60 -AFT CARGO BILGE.   REMOVED CORROSION IAW SRM 51-74-10.  FOUND TO OUT OF LIMITS IAW SRM 53-10-00. CUT OUT DAMAGE SECTION OF STRINGER IAW SRM 53-10-74.  LOCATED AND DRILLED NEW SECTION OF STRINGER IAW SRM 51-40-44, FABBED SPLICE REPAIR IAW SRM 53-10-14.  ALODINED   REPAIR PARTS IAW SRM 51-21-10, PRIMED AND TOP COATED REPAIR PARTS IAW SRM 51-23-10.  INSTALLED NEW STRINGER SECTION AND SPLICE IAW SRM 53-10-14.
